# SDR 000000002

- Difficulty date: May 30, 2006
- Submitted: May 30, 2006
- Operation: General aviation
- Aircraft: N857PA
- Make and model: Diamon DA20-C1
- Aircraft serial: C0218
- Aircraft time: 1,544 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: 2032200800
- Condition: Cracked
- Location: Nlg
- Part time: 1,544 hours
- Component: Nose Ldg Gear, Diamon
- Component part number: 2032200000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED 8 CRACKS, 4 PER SIDE APPROXIMATELY 1 INCH FORWARD OF NOSE GEAR AXLE ADJACENT TO FAIRING ATTACH POINT HOLES.
